# SDR QXEA2009101300789

- Difficulty date: October 12, 2009
- Submitted: October 13, 2009
- Operation: Air carrier
- Aircraft: N609QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10031
- Aircraft time: 20,141 hours, 14,896 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 364-469
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND 6 SPOTS OF CORROSION ON SEAT TRACK AT FS 364 TO FS 469 AT LBL9.  
REMOVED CORROSION FOUND TO BE OUT OF LIMITS.  REMOVED AND INSTALLED NEW SEAT RAIL BETWEEN FS 333.00 TO FS 485.00 IAW SRM 51-41-02.
